Differential and Integral Equations

On a hyperbolic equation of high order in a Banach space

V. V. Varlamov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 2 (1992), 255-260.

First available in Project Euclid: 12 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 35L30: Initial value problems for higher-order hyperbolic equations 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx] 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10] 47N20: Applications to differential and integral equations


Varlamov, V. V. On a hyperbolic equation of high order in a Banach space. Differential Integral Equations 5 (1992), no. 2, 255--260. https://projecteuclid.org/euclid.die/1371043971

Export citation